# SDR IPXA2021061070368

- Difficulty date: June 10, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N145UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0828
- Aircraft time: 22,093 hours, 13,653 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Warning System
- Condition: No Test
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT L1 DOOR SLIDE WARNING LIGHT DID NOT ILLUMINTE DURING TEST.   PLACED ON MEL 52-73.-01-1 C/N M 746924 PLACARD INSTALLEDPERFORMED WARNING LIGHT TEST AS PER AMM 52-73-14-401 2.D.  LIGHT & HORN TEST NORMAL.  M746924 CLEARED.  PLACARD REMOVED.
